# SDR RAIA2018091360001

- Difficulty date: August 16, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 28,292 hours, 25,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM AFT OF FRAME 59 CORROSSION AROUND NUT PLATES. REMOVED CORROSION ON RT OMEGA BEAM AFT OF FRAME 59. CUT OUT DAMAGED AREA. INSPECTED DAMAGE AREA AFTER DAMAGE REMOVAL NO DEFECTS NOTED. FABRICATED DOUBLER. COMPLETED REPAIR ON RT OMEGA BEAM AFT OF FRAME 59, INSTALLED GUSSET ON RT OMEGA BEAM.
